what happens if you take a whole bottle of echinacea root?

· Filed Under Questions & Answers 
echinacea
thе superstar аѕkеԁ:


i јυѕt took 90 echinacea root tables… 1000mg іt ѕауѕ οn thе bottle.. wat wіƖƖ happen 2 mе?

Similar Posts:

Comments

4 Responses to “what happens if you take a whole bottle of echinacea root?”

  1. David on March 30th, 2009 10:21 am

    read the instructions. if they,re potentially poisonous, call the fire dept.

  2. joe c on March 31st, 2009 1:21 pm

    YOU NEED TO SEEK MEDICAL ATTENTION! the effects of an echinacea overdose are unknown. just because it is herbal does not change the fact that it is still a medication and an overdose has to be treated very seriously. GO TO THE HOSPITAL!

  3. tj on April 3rd, 2009 8:30 pm

    The side effects are fever, nausea and vomiting. If you took too much for your body to handle you will most likely vomit it up. You could call poison control or go to the hospital, especially if running a fever. They will probably tell you to induce vomiting via 3% hydrogen peroxide, 1 tsp for every 10 lbs of body weight in lukewarm water.

  4. Richard on April 6th, 2009 10:22 pm

    Call the Poison Control Center Now: 1-800-222-1222 (If in USA)

    I was young once, too, but fortunately I lived through it — call for help.

Leave a Reply

You must be logged in to post a comment.

Herbal Remedies

Learn more about Native Remedies


TAKE THE CURE - Download Now


herbal tea remedies - herbal medicines
To cure that ailment, why not stir up a cup of an Herbal Tea Remedy by downloading our ultimate "Herbal Tea Remedy" collection.

Nature's Way of Giving


A Great Added Value at only $3.99


natural herbs - medicinal herbs - cooking herbs